Alert archive / South Dakota / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 34, NWS Rapid City, SD

June 10, 2021Custer County, Fall River County, Oglala Lakota County, South Dakota

NWS Rapid City, SD issued this severe thunderstorm warning at Jun 10, 2021, 9:23 PM MDT for Custer County, Fall River County, Oglala Lakota County, South Dakota. It was in force for 67 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2021, 9:23 PM MDT (03:23 UTC)
Expired
Jun 10, 2021, 10:30 PM MDT
In force
67 min
Issued by
NWS Rapid City, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Custer County, SD, Fall River County, SD, Oglala Lakota County, SD

The radar

The Rapid City radar (KUDX), 92 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 9:30 PM MDTTSTM WND GST 601 N Edgemont, SD
Jun 10, 9:55 PM MDTTSTM WND GST 723 Wsw Angostura Resv, SD
Jun 10, 10:13 PM MDTTSTM WND GST 511 W Wind Cave Visitors, SD
Jun 10, 10:15 PM MDTTSTM WND DMG11 E Buffalo Gap, SDLARGE POLE BARN DESTROYED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 8:08 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 3.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2021-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1559 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2021-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1559 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
2700 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
15.0

Open this sounding in Storm Lab

The text

As transmitted.

109 
WUUS53 KUNR 110323
SVRUNR
SDC033-047-102-110430-
/O.NEW.KUNR.SV.W.0034.210611T0323Z-210611T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Rapid City SD
923 PM MDT Thu Jun 10 2021

The National Weather Service in Rapid City has issued a

* Severe Thunderstorm Warning for...
  Central Custer County in southwestern South Dakota...
  Northwestern Oglala Lakota County in southwestern South Dakota...
  Fall River County in southwestern South Dakota...

* Until 1030 PM MDT.

* At 923 PM MDT, a severe thunderstorm was located 3 miles east of
  Edgemont, moving northeast at 60 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Cascade Falls around 935 PM MDT.
  Hot Springs, Cold Brook Reservoir and Cottonwood Springs Dam 
  around 940 PM MDT.

Other locations in the path of this severe thunderstorm include
Maverick Junction, Oral, Buffalo Gap, Fairburn and Red Shirt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4306 10405 4341 10406 4386 10310 4386 10306
      4340 10255
TIME...MOT...LOC 0323Z 236DEG 50KT 4329 10377 

HAIL...1.00IN
WIND...60MPH
 
$$

JC
3 follow-up statements
928 
WWUS53 KUNR 110345
SVSUNR

Severe Weather Statement
National Weather Service Rapid City SD
945 PM MDT Thu Jun 10 2021

SDC033-047-102-110430-
/O.CON.KUNR.SV.W.0034.000000T0000Z-210611T0430Z/
Custer SD-Oglala Lakota SD-Fall River SD-
945 PM MDT Thu Jun 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR CENTRAL CUSTER...NORTHWESTERN OGLALA LAKOTA AND NORTHEASTERN FALL
RIVER COUNTIES...

At 945 PM MDT, a severe thunderstorm was located over southwestern
Wind Cave National Park, or 6 miles north of Hot Springs, moving
northeast at 60 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
  Wind Cave National Park, Buffalo Corrals and Fairburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4332 10366 4354 10378 4386 10310 4386 10306
      4354 10271
TIME...MOT...LOC 0345Z 227DEG 53KT 4352 10350 

HAIL...1.00IN
WIND...70MPH
 
$$

JC
066 
WWUS53 KUNR 110400
SVSUNR

Severe Weather Statement
National Weather Service Rapid City SD
1000 PM MDT Thu Jun 10 2021

SDC033-047-102-110430-
/O.CON.KUNR.SV.W.0034.000000T0000Z-210611T0430Z/
Custer SD-Oglala Lakota SD-Fall River SD-
1000 PM MDT Thu Jun 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR CENTRAL CUSTER...NORTHWESTERN OGLALA LAKOTA AND NORTHEASTERN FALL
RIVER COUNTIES...

At 959 PM MDT, a severe thunderstorm was located 7 miles southeast of
Buffalo Corrals, or 15 miles northeast of Hot Springs, moving
northeast at 55 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Buffalo Gap, Fairburn, Red Shirt, Wind Cave National Park, Red Shirt
Table Overlook, Buffalo Corrals and southeastern Custer State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4339 10337 4364 10358 4386 10310 4386 10306
      4354 10271
TIME...MOT...LOC 0359Z 237DEG 49KT 4359 10326 

HAIL...1.50IN
WIND...70MPH
 
$$

JC
341 
WWUS53 KUNR 110412
SVSUNR

Severe Weather Statement
National Weather Service Rapid City SD
1012 PM MDT Thu Jun 10 2021

SDC033-047-102-110430-
/O.CON.KUNR.SV.W.0034.000000T0000Z-210611T0430Z/
Custer SD-Oglala Lakota SD-Fall River SD-
1012 PM MDT Thu Jun 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM MDT
FOR EASTERN CUSTER...NORTHWESTERN OGLALA LAKOTA AND NORTHEASTERN FALL
RIVER COUNTIES...

At 1012 PM MDT, a severe thunderstorm was located 6 miles east of
Fairburn, or 26 miles east of Custer, moving northeast at 55 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Fairburn, Red Shirt, Red Shirt Table Overlook and southeastern Custer
State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4344 10318 4373 10339 4386 10310 4386 10306
      4354 10271
TIME...MOT...LOC 0412Z 234DEG 49KT 4370 10308 

HAIL...1.00IN
WIND...70MPH
 
$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Rapid City, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 8:38 PM MDT, 45 minutes earlier.

Area forecast discussion, Jun 10, 8:38 PM MDT, 45 minutes before
Area Forecast Discussion For Western SD and Northeastern WY
National Weather Service Rapid City SD
838 PM MDT Thu Jun 10 2021

.UPDATE...
Issued at 838 PM MDT Thu Jun 10 2021

Severe storms have finally started to materialize across far
northeast WY and far western SD along and just ahead of dryline
/pre-frontal trough. Dry layer aloft/area of subsidence has
shifted east of the surface trough, with the upper trough now
moving across WY and the eastern half of MT. Sufficiently weakened
cap, increase in upper level support, and steep lapse rates is
allowing discrete storms to grow, mainly to the north of the Black
Hills right now. Other storms are starting to develop along the
surface trough across far northwest SD and over far east-central
WY. A severe thunderstorm watch has been issued for all of western
and south central SD until 08z. Storms will continuing to develop
and strengthen as they move into more unstable atmosphere to the
east. Storms will likely merge into one or more lines with time
later this evening and move quickly east into central SD. Large
hail and strong wind gusts will be the main threats right now,
becoming more of a wind threat with time as they move east across
the region overnight.

Trailing cold front is moving into Campbell County now and will
move quickly east across the forecast area during the overnight
hours. Winds will switch to the west-northwest and become rather
strong for a period behind the front across a good part of
northeast WY and western SD. Forecast has been updated mainly for
the slower development and progression of storms this evening.

&&

.DISCUSSION...(This Evening Through Thursday)
Issued at 318 PM MDT Thu Jun 10 2021

Current surface analysis shows low pressure over southeast MT,
with warm front stretching east-northeast across southern ND and a
cold front back to north central and western WY. A dryline
extends south from the low across northeast WY. Upper level
analysis shows a strengthening trough over eastern ID and western
portions of WY and MT, with a strong jet wrapping around it into
western and central portions of MT and WY. There is a slot of dry
air aloft noted on water vapor imagery moving across eastern WY
into western SD which could be problematic with storm development
in the near term. Temps have reached the 90s across most of the
plains, with 80s over the Black Hills. Dewpoints this afternoon
range from the teens and 20s over Campbell County to near 70
toward central SD. Heat indices are around 100 across central SD
where a heat advisory is in place. Skies are mostly sunny to
partly cloudy with regional radars showing some recent storm
development over far northeast MT. Winds are quite gusty from the
southwest across a good portion of the northeast WY plains, breezy
from the south to southeast elsewhere to the east.

A multitude of weather threats exist for the near term, including
the risk for a significant severe weather event across portions of
the northern and central Plains late today and tonight as the strong
shortwave moves quickly across the Northern Rockies late today and
into the Northern Plains tonight. Surface low and cold front will
finally get pushed east-northeast across the region tonight as the
wave moves in. MUCAPE values late today generally range from near
zero to the west of the dryline over northeast WY, to 2000 to 3000
j/kg toward central SD. Shear will gradually increase and become
more favorable for supercells late today into early evening across
mostly far western SD. Steep lapse rates during peak heating into
the evening will also contribute to growth of any storms that
develop. The strongest storms could produce very large hail, along
with strong wind gusts. An isolated tornado threat is in place
across much of western SD, but should be most favorable over far
northwest SD in closer vicinity to the surface low.

Various CAM's show some differences on timing and evolvement of the
storm development late today. Initial storm development could be as
early 4 PM over parts of far northwest SD, but for most areas of
extreme northeast WY and far western SD, it will likely hold off
until 6 PM or later as what's left of the cap erodes and better
forcing aloft finally arrives. As the front starts to move east
through the area this evening, additional storms should develop over
far western SD and much of the activity should eventually merge into
more organized lines of storms across western SD, likely just to the
north and east of the Black Hills during the evening and start to
track quickly eastward. The main threat will turn to very strong
wind gusts, with some large hail and an isolated tornado still a
possibility. As the front moves quickly into central SD late
evening/midnight, the severe wx threat will start to shift east and
southeast of the forecast area.

The other concern with this system is strong winds that will develop
behind the cold front tonight. 40 to over 50 kt 850mb winds are
progged by most models from northeast WY through a good portion of
western SD, with fairly robust cold advection in the lower levels
overnight. High wind warnings are in effect from northeast WY to far
southwest SD for at least few hours of very strong wind potential
behind the front sometime later this evening and into the overnight.
Have decided to expand wind headlines further north and east across
the northwest and west central SD plains for the overnight. Areas
further east may need to be added at some point tonight, but will
see how things evolve behind the front this evening.

Friday will be the most pleasant day of the week, with sunny skies
and temperatures back to near average levels, 70s and lower 80s.
Breezy to windy conditions will persist into the morning hours
before gradually decreasing in the afternoon. The cooler conditions
will be short-lived as a ridge builds over the Northern Rockies this
weekend and persists through at least the first half of next week.
Highs will be back in the 80s and 90s for Saturday through the
middle of next week. Chances for storms look to be slim to none over
the weekend with ridge building into the high plains, but could
start to see at least slight chances for some areas early next week.

&&

.AVIATION...(For the 00Z TAFS Through 00Z Friday Evening)
Issued At 543 PM MDT Thu Jun 10 2021

A strong cold front moves through the region this evening,
bringing with it strong to severe thunderstorms. Damaging wind and
large hail will be possible with these storms. Areas may see
localized IFR conditions while storms are ongoing, otherwise
expect VFR conditions through the TAF period.

&&

.FIRE WEATHER...
Issued At 318 PM MDT Thu Jun 10 2021

Red flag conditions are occurring over much of the northeast WY
plains this afternoon with gusty southwesterly winds and very low
humidity, especially Campbell County into western portions of
Crook and Weston counties. These conditions will persist into the
early evening until a strong cold front moves through the area
from west to east between 7 and 10 PM. Winds will switch to the
west to northwest and become quite strong for a period this
evening before gradually diminishing overnight. Humidity recovery
will be fair to good overnight as cooler air moves in.

Very dry conditions will persist across northeastern WY through the
weekend. Parts of the northeast WY plains could be near red flag
criteria toward midday Friday as breezy conditions persist in the
morning, but winds will gradually decrease in the afternoon. Winds
will be lighter across this area over the weekend.

&&

.UNR WATCHES/WARNINGS/ADVISORIES...
SD...High Wind Warning until 3 AM MDT Friday for SDZ027-029-041.

     High Wind Warning until 6 AM MDT Friday for SDZ001-012.

     Wind Advisory from midnight tonight to 6 AM MDT Friday for
     SDZ002-025-026-030-031-072-074.

     High Wind Warning from midnight tonight to 6 AM MDT Friday for
     SDZ013-073.

WY...High Wind Warning until 3 AM MDT Friday for WYZ054>056-058-071.

     Red Flag Warning until 10 PM MDT this evening for WYZ314>317.

&&

Update...26
DISCUSSION...26
AVIATION...Dye
FIRE WEATHER...26
Hazardous weather outlook, Jun 10, 4:33 AM MDT, 16 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Rapid City SD
433 AM MDT Thu Jun 10 2021

WYZ054>056-058-071-111300-
Northern Campbell-Southern Campbell-Western Crook-Weston-
Northeastern Crook-
433 AM MDT Thu Jun 10 2021

This Hazardous Weather Outlook is for portions of northeast
Wyoming.

.DAY ONE...Today and Tonight

Red Flag Warnings are in effect today. See the Red Flag Warning
product (RFWUNR) for details. High wind warnings are in effect
tonight. See the non-precipitation product (NPWUNR) for details.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Near critical fire weather conditions are expected Friday
afternoon due to breezy west winds and relative humidities
dropping to the upper teens.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

&&

Stay tuned to NOAA weather radio for further updates...or check
our web site at weather.gov/rapidcity

SDZ001-002-012-013-024>026-028-030-031-042-044-072>074-WYZ057-
111300-
Harding-Perkins-Butte-Northern Meade Co Plains-
Northern Black Hills-Northern Foot Hills-Rapid City-
Central Black Hills-Custer Co Plains-Pennington Co Plains-
Oglala Lakota-Bennett-Sturgis/Piedmont Foot Hills-
Southern Meade Co Plains-Hermosa Foot Hills-Wyoming Black Hills-
433 AM MDT Thu Jun 10 2021

This Hazardous Weather Outlook is for portions of western South
Dakota and northeastern Wyoming.

.DAY ONE...Today and Tonight

There is an enhanced risk of severe thunderstorms late this
afternoon and this evening, mainly from 400 PM to Midnight. Giant
hail, thunderstorm winds gusts in excess of 80 MPH and isolated
tornadoes are possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and early
this evening, especially over northwest South Dakota.

&&

Stay tuned to NOAA weather radio for further updates...or check
our web site at weather.gov/rapidcity

SDZ027-029-041-111300-
Southern Foot Hills-Southern Black Hills-Fall River-
433 AM MDT Thu Jun 10 2021

This Hazardous Weather Outlook is for portions of southwestern
South Dakota...and the Black Hills of South Dakota.

.DAY ONE...Today and Tonight

There is an enhanced risk of severe thunderstorms late this
afternoon and this evening, mainly from 400 PM to Midnight. Giant
hail, thunderstorm winds gusts in excess of 80 MPH and isolated
tornadoes are possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and early
this evening.

&&

Stay tuned to NOAA weather radio for further updates...or check
our web site at weather.gov/rapidcity

SDZ014-032-043-046-047-049-111300-
Ziebach-Haakon-Jackson-Mellette-Todd-Tripp-
433 AM MDT Thu Jun 10 2021 /533 AM CDT Thu Jun 10 2021/

This Hazardous Weather Outlook is for portions of western South
Dakota.

.DAY ONE...Today and Tonight

There is an enhanced risk of severe thunderstorms late this
afternoon and this evening, mainly from 600 PM to Midnight. Giant
hail, thunderstorm winds gusts in excess of 80 MPH and isolated
tornadoes are possible.

Heat indices will rise as high as 102 degrees this afternoon.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

&&

Stay tuned to NOAA weather radio for further updates...or check
our web site at weather.gov/rapidcity

In the hours before

Local storm report, Jun 10, 8:42 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
842 PM MDT THU JUN 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TSTM WND GST     7 NW ROCKYPOINT         44.99N 105.19W
06/10/2021  M51 MPH          CAMPBELL           WY   MESONET

&&

MLS
Local storm report, Jun 10, 8:50 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
850 PM MDT THU JUN 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     HAIL             NEWELL                  44.72N 103.42W
06/10/2021  E0.75 INCH       BUTTE              SD   TRAINED SPOTTER

&&

MOSE
Local storm report, Jun 10, 8:58 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
858 PM MDT THU JUN 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TSTM WND GST     8 S HOOVER              44.99N 103.25W
06/10/2021  M64 MPH          BUTTE              SD   PUBLIC

&&

CALDERON
Local storm report, Jun 10, 8:59 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
859 PM MDT THU JUN 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     NON-TSTM WND GST 5 NNW DWTN GILLETTE     44.34N 105.54W
06/10/2021  M58 MPH          CAMPBELL           WY   ASOS

&&

MLS
Local storm report, Jun 10, 9:07 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
907 PM MDT THU JUN 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     NON-TSTM WND GST 1 NE ECHETA             44.47N 105.84W
06/10/2021  M62 MPH          CAMPBELL           WY   MESONET

0859 PM     NON-TSTM WND GST 5 NNW DWTN GILLETTE     44.34N 105.54W
06/10/2021  M52 MPH          CAMPBELL           WY   ASOS

0859 PM     NON-TSTM WND GST 7 NW ROCKYPOINT         44.99N 105.19W
06/10/2021  M51 MPH          CAMPBELL           WY   MESONET

&&

DYE
Local storm report, Jun 10, 9:21 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
921 PM MDT THU JUN 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TSTM WND GST     1 SSW BELLE FOURCHE     44.65N 103.86W
06/10/2021  E70 MPH          BUTTE              SD   TRAINED SPOTTER

0847 PM     HAIL             1 SSW BELLE FOURCHE     44.65N 103.86W
06/10/2021  E1.00 INCH       BUTTE              SD   TRAINED SPOTTER

0847 PM     TSTM WND GST     1 SSW BELLE FOURCHE     44.65N 103.86W
06/10/2021  E60 MPH          BUTTE              SD   TRAINED SPOTTER

&&

CALDERON

The office that day

Everything else NWS Rapid City, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:36 PM MDTSpecial Weather StatementUNRLawrence24 min
Jun 10, 7:44 PM MDTSevere Thunderstorm WarningUNRButte, Lawrence, Meade61 min
Jun 10, 8:38 PM MDTSevere Thunderstorm WarningUNRButte, Meade, Perkins67 min
Jun 10, 8:44 PM MDTSevere Thunderstorm WarningUNRButte, Lawrence, Meade46 min
Jun 10, 9:02 PM MDTSevere Thunderstorm WarningUNRButte, Harding, Perkins43 min
Jun 10, 9:29 PM MDTSevere Thunderstorm WarningUNRButte, Meade, Perkins61 min
Jun 10, 9:42 PM MDTSevere Thunderstorm WarningUNRPerkins78 min
Jun 10, 9:49 PM MDTSevere Thunderstorm WarningUNRFall River, Oglala Lakota41 min
Jun 10, 10:05 PM MDTSevere Thunderstorm WarningUNRMeade40 min
Jun 10, 10:18 PM MDTSevere Thunderstorm WarningUNRCuster, Meade, Pennington57 min
Jun 10, 10:24 PM MDTSevere Thunderstorm WarningUNRMeade, Pennington51 min
Jun 10, 10:30 PM MDTSevere Thunderstorm WarningUNRButte, Meade45 min
Jun 10, 10:32 PM MDTSevere Thunderstorm WarningUNRCuster, Oglala Lakota, Pennington43 min
Jun 10, 10:44 PM MDTSevere Thunderstorm WarningUNRMeade, Perkins, Ziebach76 min
Jun 10, 11:05 PM MDTSevere Thunderstorm WarningUNRHaakon, Meade, Pennington, Ziebach70 min
Jun 10, 11:12 PM MDTSevere Thunderstorm WarningUNRBennett, Haakon, Jackson, Mellette, Oglala Lakota, Pennington63 min
Jun 10, 11:57 PM MDTSevere Thunderstorm WarningUNRZiebach33 min
Jun 11, 12:15 AM MDTSevere Thunderstorm WarningUNRBennett, Jackson, Mellette, Todd60 min
Jun 11, 12:18 AM MDTSevere Thunderstorm WarningUNRHaakon, Ziebach22 min
Jun 11, 1:14 AM MDTSevere Thunderstorm WarningUNRBennett, Mellette, Todd, Tripp91 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.